# SDR AWXA200301246

- Difficulty date: September 27, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69353262
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT INTERCOSTAL AT STR 25 RT, BETWEEN BS 747 AND BS 767.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED AFT CARGO COMPARTMENT INTERCOSTAL AT STR 25 RT, BETWEEN BS 747 AND BS 767; FABRICATED A NEW REPLACEMENT INTERCOSTAL; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
